Lace expansion for dummies

Erwin Bolthausen, Remco Van Der Hofstad, Gady Kozma

Research output: Contribution to journalArticleAcademicpeer-review

5 Citations (Scopus)
110 Downloads (Pure)


We show Green's function asymptotic upper bound for the two-point function of weakly self-Avoiding walk in d >4, revisiting a classic problem. Our proof relies on Banach algebras to analyse the lace-expansion fixed point equation and is simpler than previous approaches in that it avoids Fourier transforms.

Original languageEnglish
Pages (from-to)141-153
Number of pages13
JournalAnnales de l'institut Henri Poincare (B): Probability and Statistics
Issue number1
Publication statusPublished - 1 Feb 2018


  • Banach algebra
  • Deconvolution
  • Edgeworth expansion
  • Lace expansion
  • Self-Avoiding walk


Dive into the research topics of 'Lace expansion for dummies'. Together they form a unique fingerprint.

Cite this